# SDR A6WA200640287

- Difficulty date: July 19, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 69254517
- Part serial: 4871
- Condition: Leaking
- Location: Apu
- Part time: 4,827 hours, 5,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMELL OF RAW FUEL COMING FROM ECS SYSTEM EN ROUTE WITH APU NOT OPERATING.  SEEMS STRONGEST WITH LT PACK TEMP IS INCREASED.  FUEL SMELL AFTER ENGINE START BUT ONLY LASTED FOR SECONDS.  REMOVED AND REPLACED APU FUEL SHUTOFF SOLENOID VALVE IAW 49-31-05.  OPS CHECK GOOD.  NO SMELL NOTED.  (M)
